Mathematical Research Letters

Volume 3 (1996)

Number 5

$\underline{SW}$ = Milnor Torsion

Pages: 661 – 674

DOI: http://dx.doi.org/10.4310/MRL.1996.v3.n5.a8

Authors

Guowu Meng (Hong Kong University of Science and Technology)

Clifford Henry Taubes (Harvard University)

Abstract

In this paper we announce that, for a connected, compact, oriented and homology oriented $3$-manifold with nonzero first Betti number and vanishing Euler characteristic, a version of the Seiberg-Witten invariant is the same as the Milnor torsion invariant.

Full Text (PDF format)